| 2009 |
| 6 | EE | Dolf Talman,
Zaifu Yang:
A discrete multivariate mean value theorem with applications.
European Journal of Operational Research 192(2): 374-381 (2009) |
| 2008 |
| 5 | EE | P. Jean-Jacques Herings,
Gerard van der Laan,
Dolf Talman,
Zaifu Yang:
A fixed point theorem for discontinuous functions.
Oper. Res. Lett. 36(1): 89-93 (2008) |
| 2007 |
| 4 | EE | Gerard van der Laan,
Dolf Talman,
Zaifu Yang:
Computing integral solutions of complementarity problems.
Discrete Optimization 4(3-4): 315-321 (2007) |
| 2006 |
| 3 | EE | Gerard van der Laan,
Dolf Talman,
Zaifu Yang:
Solving discrete zero point problems.
Math. Program. 108(1): 127-134 (2006) |
| 2003 |
| 2 | EE | Satoru Fujishige,
Zaifu Yang:
A Note on Kelso and Crawford's Gross Substitutes Condition.
Math. Oper. Res. 28(3): 463-469 (2003) |
| 2001 |
| 1 | EE | Gerard van der Laan,
Dolf Talman,
Zaifu Yang:
Existence of Balanced Simplices on Polytopes.
J. Comb. Theory, Ser. A 96(2): 288-302 (2001) |